# SDR QXEA200602896

- Difficulty date: October 17, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 12,892 hours, 9,490 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 YYC - RIGHT WING WS 128 LEADING EDGE SKIN PANEL HAS A GOUGE AT LEADING EDGE NEXT TO EDGE OF SKIN.  REPAIRED IAW SRM 57-40-01, 51-25-01.
